# SDR AALA2018072549024

- Difficulty date: July 19, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 78,014 hours, 12,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 22690
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT OVERWING EXIT LIGHTS GO OFF 20 - 30 SECONDS INTO TEST.  ALL OTHER EMERGENCY LIGHTS ON.  REPLACED THE BATTERY CHARGERS M737 AND M734 IAW AMM 33-51-07.  REPLACED THE BATTERY PACKS.
